Discrete & Computational Geometry

, Volume 7, Issue 3, pp 219–226

Random projections of regular simplices

  • Fernando Affentranger
  • Rolf Schneider

DOI: 10.1007/BF02187839

Cite this article as:
Affentranger, F. & Schneider, R. Discrete Comput Geom (1992) 7: 219. doi:10.1007/BF02187839


Precise asymptotic formulae are obtained for the expected number ofk-faces of the orthogonal projection of a regularn-simplex inn-space onto a randomly chosen isotropic subspace of fixed dimension or codimension, as the dimensionn tends to infinity.

Copyright information

© Springer-Verlag New York Inc. 1992

Authors and Affiliations

  • Fernando Affentranger
    • 1
  • Rolf Schneider
    • 1
  1. 1.Mathematisches InstitutAlbert-Ludwigs-UniversitätFreiburg i. Br.Federal Republic of Germany

Personalised recommendations